# SDR CA040315001

- Difficulty date: March 9, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6850209
- Condition: Contaminated
- Location: Nr 2 Reduction
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AT TOP OF CLIMB ENROUTE, NR 2 RGB CHIP LIGHT OBSERVED. THE INDICATION WOULD NOT CLEAR, NR 2 ENGINE WAS SHUT DOWN.  MAINTENANCE FOUND BOTH RGB CHIP PLUGS BRIDGED.  NR 2 ENGINE WAS REPLACED FOR CONVENIENCE AND THE AIRCRAFT RETURNED TO SERVICE.
